# SDR SIMA200229401

- Difficulty date: October 17, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Engine: Allsn AE3007A
- System (JASC): 4990 · APU Oil System
- Part: Drain Line
- Condition: Loose
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF CREW REPORTED THE LAVATORY SMOKE WARNING CAME ON FOR 5 MINUTES.  FLIGHT ATTENDANT ALSO REPORTED AN MIST IN THE AIR WITH A BURNING SMELL.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO FIELD WITH NO FURTHER INCIDENTS REPORTED.  CONTRACT MAINTENANCE ISOLATED SMELL TO APU.  MAINTENANCE FOUND A LOOSE OIL DRAIN LINE WAS TIGHTENED AND AN OPERATIONAL CHECK WAS COMPLIED WITH.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
